Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Mouth ulcer, spreading, pain in cheek and jaw, have lumbar cervical spondylosis, diabities and thyroid, feels dizzy

from past one month i am having mouth ulceron my right side a small one which increases as day begins and gets flattened for one or two days as it comes there is pain in my right cheek n jaw even i have lumbar cervicsl spondilysis n i feel very much dizziness n as some one is pressing my neck n a feeling of bausea is thete with severe acidity i have diabities n thyroid also
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
Mouth ulcer can be due to deficiency of vitamins,and even due to infection like candid.You can take a over the counter multivitamin(B-complex) tablets and apply mouth ulcer gel like smyle which is available over the counter.
Cervical spondilitis can give rise to dizziness especially on turning of head.Please consult your treating doctor or physiotherapist and get advised exercise to strengthen neck muscle and the problem shall improve.
Since you have thyroid,diabetes I guess you are on medicines for them as well as for pain of cervical and lumbar spine.
Altogether these medicines can cause severe acidity for that you can take cold milk,over the counter antacid like Digene.If it does not get relieved consult your doctor and he will prescribe medicines like proton pump inhibitor which will reduce your acidity problem.
Hope this answer is helpful to you.
Take care
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor